Friday, July 17, 2009

Miracle drugs. Or not.


(count me in!)

I saw an interesting ad on TV last night. This is how it went, almost word for word:

Woman sleeping peacefully
Narrator: Are you ready for a good night's sleep? Try Ambien. You'll fall asleep fast, and wake up feeling refreshed.

Woman opens her eyes.
Narrator: Side effects may include walking, eating and driving while asleep. Fun for the whole family.

Woman gives a sleepy smile.
Narrator: Behavioral changes have been reported including decreased inhibition, increased aggression and hallucinations. If you attended college in the 60's, this could bring back many fond memories.

Woman yawns and stretches happily.
Narrator: In some cases, Ambien may cause depressed respiratory function resulting in death. But don't worry. You will be fast asleep. You won't feel a thing.

Woman smiles at the camera and gets ready for work.

I don't think she was listening.

~~~


5 comments:

chicamom85 said...

That was very funny. I love when I hear all the possible side effects on these meds. Who would ever take the chance??

Great post Anne

adventuringmaya said...

Hi Lesley,
Brilliant t have you as a follower of Maya's Adventures - I'm sure she'll be MORE than delighted to have you along!
Look forward to reading your blog too. I have another insomnia related blog:
http://www.bexnarracott.blogspot.com/
I'm having quite a lot of success with Reiki at the moment to help with my sleep problem...not sure if you've tried it but may be worth a go.
Best wishes,
Rebecca & Maya!

Amanda said...

Too funny!

I have always wondered what it would be like to drive a car while sleeping...

I took Ambien once and it was great. I boarded a flight from Paris to S.F. and must of looked like DEATH (I was going on one hour of sleep and incredibly hungover) because the stewardess took one look at me and threw the pills at me.

Good thing I didn't try to barge into the cockpit and fly the plane.

MzzLily said...

It's crazy how many elderly folks are taking medicine for a condition that is caused by one of their other medicines!

Hootin' Anni said...

This cracks me up!!!!

I LOVED! it.

LinkWithin

Blog Widget by LinkWithin

Pinterest